# SDR FDEA201604191278

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FWD HINGE BRACKET, WING SIDE, LOWER INBD STUD ATTACH SURFACE FOUND CORROSION.  CORROSION REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-08. EXISTING THICKNESS: 0.404", MATERIAL REMOVED 0.010", REMAINING THICKNESS 0.394", MINIMUM   ALLOWABLE THICKNESS 0.423".  REPAIR SHIM FABRICATED & INSTALLED IAW EA 1-5750-T0324818 PART 1 STEP 1B & STEP 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI 57503807 FOR WORK DETAILS.
